I got my Mirena IUD taken out on Monday March 21, 2011 and had unprotected intercourse with him the night it was taken out, now today, March 23, I am experiencing a little bit of pink discharge (just enough to see on toilet paper), and am cramping, mainly on my left side. Could I be pregnant? It's too early to test.. . help please.
After removal of Mirena IUD fertility returns to normal immediately and usually it takes a month for the cycles to be regularized and ovulation to start.But it is rare to get pregnant immediately the day after removal and also to experience the symptoms.
Since how long have you been using IUD? IUD inserted for long can cause changes in the hormonal levels and it might be that you are experiencing the spotting and pain because of that.If the symptoms persist for long kindly see a Gynaecologist for evaluation.
i had it for two and a half years. im starting to experience the nausea and fatigue now. having trouble sleeping sometimes. breast tenderness. and the pink discharge has persisted for 2 and a half days now. i really want to get pregnant and my husband and i have been having unprotected sex (tmi, sorry) every day since i got it out several times a day. do you think it's possible we may have succeeded?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Ovulation and Ovaries , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.